# SDR USAA2012112600004

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 58,956 hours, 40,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - ONE AFT EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY FOR AFT EMERGENCY FLASHLIGHT.  OPS CHECK GOOD.
